Type sequences of one-dimensional local analytically irreducible rings

  • Valentina Barucci
  • Ioana Cristina Serban

Abstract

We extend the notion of type sequence to rings that are not necessarily residually rational. Using this invariant we characterize different types of rings as almost Gorenstein rings and rings of maximal length.
Published
2012-03-01
How to Cite
Barucci, V., & Serban, I. C. (2012). Type sequences of one-dimensional local analytically irreducible rings. MATHEMATICA SCANDINAVICA, 110(1), 35-44. https://doi.org/10.7146/math.scand.a-15194
Section
Articles